# SDR MWEA010493

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99576591
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE IN RAIDUS, STATION 513, LONGERON 10 RIGHT, DAMAGE IN INTERCOSTAL.   BLENDED MATERIAL, FABRICATED INTERCOSTAL, LOCATED AND DRILLED AND INSTALLED INTERCOSTAL.
